# SDR UF6A980901

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 301FAD22
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,818 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5711 - NR 2 ADC FAILED IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND STATIC QUICK DISCONNECT LOOSE ON NR 2 ADC.  RESECURED QUICK DISCONNECT.  SYSTEM OPS CHECKED GOOD.  (M)
